PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 60 | 2 | 159-162
Tytuł artykułu

Some inequalities involving multivalent functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The object of the present paper is to derive some inequalities involving multivalent functions in the unit disk. One of our results is an improvement and a generalization of a result due to R. M. Robinson [4].
Słowa kluczowe
Rocznik
Tom
60
Numer
2
Strony
159-162
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-10-04
poprawiono
1994-02-28
Twórcy
  • Department of Mathematics, Kinki University, Higashi-osaka, Osaka 577, Japan
  • Department of Mathematics, University of Gunma, Aramaki, Maebashi, Gunma 371, Japan
  • Department of Mathematics, Gunma College of Technology, Toriba, Maebashi, Gunma 371, Japan
Bibliografia
  • [1] I. S. Jack, Functions starlike and convex of order α, J. London Math. Soc. 3 (1971), 469-474.
  • [2] S. S. Miller and P. T. Mocanu, Second order differential inequalities in the complex plane, J. Math. Anal. Appl. 65 (1978), 289-305.
  • [3] M. Nunokawa, On properties of non-Carathéodory functions, Proc. Japan Acad. 68 (1992), 152-153.
  • [4] R. M. Robinson, Univalent majorants, Trans. Amer. Math. Soc. 61 (1947), 1-35.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv60z2p159bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.